# SDR CA010213009

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,151 hours
- Engine: Pwa R985AN14B
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C2CF834A
- Condition: Cracked
- Location: At Weld
- Part time: 15,576 hours
- Component: Fuselage, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLETED INSPECTION AS PER SB 2/28 AND AD CF-84-01R1, FOUND CRACK IN WELD. 128 HOURS SINCE LAST INSPECTION.SUBMITTER FEELS LACK OF MAINTENANCE MAY BE RESPONSIBLE FOR THIS CRACK BEING NOTED EARLY.
